# SDR MASA2012011664357

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 32,536 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMER LIGHT INOP.  R2 LT OVERWING EMERGENCY LIGHT LAMP.
